# SDR GLBA2003129

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 29,390 hours, 33,627 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

O2 MASKS DEPLOYED CARGO DOOR SEAL CAME LOOSE, R&R CARGO DOOR SEAL
